On Continuity of Singular Integral Operators in Sobolev Spaces.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 85-97
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1995__76_2_167327,
author = {Tatyana Shaposhnikova},
title = {On {Continuity} of {Singular} {Integral} {Operators} in {Sobolev} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {85--97},
year = {1995},
volume = {76},
number = {2},
zbl = {0845.35145},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167327/}
}
Tatyana Shaposhnikova. On Continuity of Singular Integral Operators in Sobolev Spaces.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 85-97. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167327/